# SDR CALA2013082990856

- Difficulty date: July 4, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 59,650 hours, 22,440 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 191
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF OPERATIONAL CHECK OF THE EMERGENCY LIGHTING DURING ROUTINE S-C THE PTP DISPLAYED FAULT CODE EPSU UNIT AFT LT.  R & R AFT LT EPSU 13WL, OPERATIONS CHECKED GOOD.
